# SDR DLM88100694

- Difficulty date: February 16, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 47,265 hours, 34,895 cycles
- Engine: Pwa JT8D219
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRANDS ON TAILCONE RELEASE CABLE STA 1510 CANT 11 O'CLOCK POSITION.  CABLE WAS REPLACED IAW AMM 20-10-17-201.  CABLE WAS ADJUSTED AND OPS CHECKED IAW AMM 53-53-00-501.
